# SDR ASAA2019012127908

- Difficulty date: January 21, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 15,127 hours, 4,951 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100026
- Part serial: 14365H9294
- Condition: Overheated
- Location: Cockpit
- Part time: 15,202 hours, 4,971 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT R SIDE DOES NOT ILLUMINATE ON WHEN SELECTED ON. GROUNDED - YES. CHECKED AND RELEASED PER MEL 30-11E. NOTE: WHEN WINDOW SELECTED ON - IT GOES INTO OVERHEAT CONDITION. VERIFIED RT SIDE WINDOW TAP WIRE CORRECTLY INSTALLED ON TERMINAL 2 OF TB5014. REMOVED AND REPLACED RT SIDE WINDOW IAW AMM 56-12-11. WINDOW HEAT OPS CHECK GOOD. WINDOW LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED. CLEARS MEL.
